Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering with continuous heartburn and watery foul smelling stools post meals, profuse sweating. Reason?

Hello. For the last 2weeks i have been suffering with heartburn and watery stools . As soon as i eat i need to go straight to the toilet. It actually sounds like i am passing urine instead of a stool. And the smell is absolutly disgusting. I have severe abdominal pain and am slowly loosing weight. I sweat really bad and my skin is very very dry. Is there something wrong with me?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  909
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
You may be suffering from Irritable bowel syndrome but associated GIT infection we need to check stool ,blood and colonoscopy if required biopsy ?use boiled water take electral powder with water avoid spicy food . Tab Ornof 1 tab twice daily and Tab pandocid 40 mg 1 once a day,Cap Diaflora once a day.I f no relief consult your Gasroenterologist rule out any organic pathology if not then treatment for IBS may be given.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor